Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperbolic surfaces in $\mathbb P^3(\mathbb C)$


Author: Ha Huy Khoai
Journal: Proc. Amer. Math. Soc. 125 (1997), 3527-3532
MSC (1991): Primary 32H20
MathSciNet review: 1443160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show a class of perturbations $X$ of the Fermat hypersurface such that any holomorphic curve from $\mathbb C$ into $X$ is degenerate. Applying this result, we give explicit examples of hyperbolic surfaces in $\mathbb P^3(\mathbb C)$ of arbitrary degree $d\ge 22$, and of curves of arbitrary degree $d\ge 19$ in $\mathbb P^2(\mathbb C)$ with hyperbolic complements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H20

Retrieve articles in all journals with MSC (1991): 32H20


Additional Information

Ha Huy Khoai
Affiliation: Institute of Mathematics, P.O. Box 631, Bo Ho, 10000 Hanoi, Vietnam
Email: hhkhoai@thevinh.ac.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04200-7
PII: S 0002-9939(97)04200-7
Keywords: Holomorphic curves, hyperbolic surfaces
Received by editor(s): March 16, 1995
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society